Singular limits in fluidynamics
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 55-69
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__94__55_0,
author = {Beir\~ao Da Veiga, H.},
title = {Singular limits in fluidynamics},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {55--69},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {94},
mrnumber = {1370902},
zbl = {0853.76073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__94__55_0/}
}
TY - JOUR AU - Beirão Da Veiga, H. TI - Singular limits in fluidynamics JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 55 EP - 69 VL - 94 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__94__55_0/ LA - en ID - RSMUP_1995__94__55_0 ER -
%0 Journal Article %A Beirão Da Veiga, H. %T Singular limits in fluidynamics %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 55-69 %V 94 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__94__55_0/ %G en %F RSMUP_1995__94__55_0
Beirão Da Veiga, H. Singular limits in fluidynamics. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 55-69. http://geodesic.mathdoc.fr/item/RSMUP_1995__94__55_0/